# SDR AWXA200301244

- Difficulty date: September 21, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69434772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .75 INCH CRACK WAS FOUND ON FLOOR ATTACH CHANNEL BS 787, ABOVE STRINGER 26 RT.  MAINTENANCE REMOVED CRACKED FLOOR ATTACH CHANNEL BS 787, STR 26 RT; FABRICATED A NEW REPLACEMENT CHANNEL; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 PG 1.
